American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 162 found      Go to page: < 2 3 4 5 6

[121] R. M. Thrall. Some generalization of quasi-Frobenius algebras . Trans. Amer. Math. Soc. 64 (1948) 173-183. MR 0026048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Garrett Birkhoff and Orrin Frink. Representations of lattices by sets . Trans. Amer. Math. Soc. 64 (1948) 299-316. MR 0027263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] A. A. Albert. Power-associative rings . Trans. Amer. Math. Soc. 64 (1948) 552-593. MR 0027750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Reinhold Baer. Direct decompositions into infinitely many summands . Trans. Amer. Math. Soc. 64 (1948) 519-551. MR 0028299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Philip W. Carruth. Generalized power series fields . Trans. Amer. Math. Soc. 63 (1948) 548-559. MR 0024883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] R. A. Good. On the theory of clusters . Trans. Amer. Math. Soc. 63 (1948) 482-513. MR 0024895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Richard F. Arens and Irving Kaplansky. Topological representation of algebras . Trans. Amer. Math. Soc. 63 (1948) 457-481. MR 0025453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] R. E. Johnson and F. Kiokemeister. The endomorphisms of the total operator domain of an infinite module . Trans. Amer. Math. Soc. 62 (1947) 404-430. MR 0023811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] G. K. Kalisch. On special Jordan algebras . Trans. Amer. Math. Soc. 61 (1947) 482-494. MR 0020551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Orrin Frink. Complemented modular lattices and projective spaces of infinite dimension . Trans. Amer. Math. Soc. 60 (1946) 452-467. MR 0018635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] George D. Birkhoff and Garrett Birkhoff. Distributive postulates for systems like Boolean algebras . Trans. Amer. Math. Soc. 60 (1946) 3-11. MR 0017735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] I. S. Cohen and Irving Kaplansky. Rings with a finite number of primes. I . Trans. Amer. Math. Soc. 60 (1946) 468-477. MR 0019595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] I. S. Cohen. On the structure and ideal theory of complete local rings . Trans. Amer. Math. Soc. 59 (1946) 54-106. MR 0016094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Alfred L. Foster. The theory of Boolean-like rings . Trans. Amer. Math. Soc. 59 (1946) 166-187. MR 0015045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] A. A. Albert. On Jordan algebras of linear transformations . Trans. Amer. Math. Soc. 59 (1946) 524-555. MR 0016759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Mahlon M. Day. Arithmetic of ordered systems . Trans. Amer. Math. Soc. 58 (1945) 1-43. MR 0012262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Samuel Eilenberg and Saunders MacLane. General theory of natural equivalences . Trans. Amer. Math. Soc. 58 (1945) 231-294. MR 0013131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Robert J. Levit. Fields in terms of a single operation . Trans. Amer. Math. Soc. 57 (1945) 426-440. MR 0012274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] A. Seidenberg. Valuation ideals in polynomial rings . Trans. Amer. Math. Soc. 57 (1945) 387-425. MR 0012270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] N. Jacobson. Structure theory of simple rings without finiteness assumptions . Trans. Amer. Math. Soc. 57 (1945) 228-245. MR 0011680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] R. P. Dilworth. Lattices with unique complements . Trans. Amer. Math. Soc. 57 (1945) 123-154. MR 0012263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Bernard Vinograde. Cleft rings . Trans. Amer. Math. Soc. 56 (1944) 494-507. MR 0011074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Richard H. Bruck. Some results in the theory of linear non-associative algebras . Trans. Amer. Math. Soc. 56 (1944) 141-199. MR 0011083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] B. A. Bernstein. Postulate-sets for Boolean rings . Trans. Amer. Math. Soc. 55 (1944) 393-400. MR 0009944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] C. J. Everett. Closure operators and Galois theory in lattices . Trans. Amer. Math. Soc. 55 (1944) 514-525. MR 0010556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Oystein Ore. Galois connexions . Trans. Amer. Math. Soc. 55 (1944) 493-513. MR 0010555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Claude Chevalley. Some properties of ideals in rings of power series . Trans. Amer. Math. Soc. 55 (1944) 68-84. MR 0010548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. E. Johnson. On structures of infinite modules . Trans. Amer. Math. Soc. 53 (1943) 469-489. MR 0008603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] E. R. Kolchin. On the basis theorem for differential systems . Trans. Amer. Math. Soc. 52 (1942) 115-127. MR 0006164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Saul Gorn. Homomorphisms and modular functionals . Trans. Amer. Math. Soc. 51 (1942) 103-116. MR 0006145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 162 found      Go to page: < 2 3 4 5 6